Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi im new to the board. just have a quick question.

i am on roaccutane for the second time and having a really bad side affect. i have become so nervous and i worry about EVERYTHING. even stupid things. its ruining my life. i keep thinking bad things are going to happen and so i really stress myself out. im really worried because it says that some of the side affects of roacctune dont go away even when you stop and so you may need treatment to stop it. did this happen to any of you guys? please help.

Share this post


Link to post
Share on other sites

hi im new to the board. just have a quick question.

i am on roaccutane for the second time and having a really bad side affect. i have become so nervous and i worry about EVERYTHING. even stupid things. its ruining my life. i keep thinking bad things are going to happen and so i really stress myself out. im really worried because it says that some of the side affects of roacctune dont go away even when you stop and so you may need treatment to stop it. did this happen to any of you guys? please help.

You need to let your Dr. know of this. The same thing happened to my son, so he went off of the accutane and there was a notable change. Right now, we're trying to decide what to do for his treatment...he was 2 months in on a 5 month treatment regiman. Possibly lower the dosage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×